# SDR MALA4896

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 2781032265
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 3285 - AFTER DEPARTURE FROM MLI, BOTH HYDRAULIC PRESSURE CAUTION LIGHTS ILLUMINATED AND THE HYDRAULIC PRESSURE DROPPED TO ZERO.  THE CREW ELECTED TO RETURN TO MLI AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED A HYDRAULIC PUMP PRESSURE LINE IN THE RIGHT NACELLE.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
